Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Mean value inequalities

Authors: F. H. Clarke and Yu. S. Ledyaev
Journal: Proc. Amer. Math. Soc. 122 (1994), 1075-1083
MSC: Primary 26E15
MathSciNet review: 1212282
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a new type of mean value theorem, one in which the functional differences are estimated in multiple directions simultaneously.

References [Enhancements On Off] (What's this?)

  • [1] F. H. Clarke, Optimization and nonsmooth analysis, Classics Appl. Math., vol. 5, SIAM, Philadelphia, 1990 (originally published by Wiley, New York, 1983). MR 709590 (85m:49002)
  • [2] K. Deimling, Ordinary differential equations in Banach spaces, Lecture Notes in Math., vol. 596, Springer-Verlag, New York, 1977. MR 0463601 (57:3546)
  • [3] J. Dugundji, Topology, Allyn and Bacon, Boston, 1966. MR 0193606 (33:1824)
  • [4] D. R. Smart, Fixed point theorems, Cambridge Univ. Press, Cambridge, 1974. MR 0467717 (57:7570)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26E15

Retrieve articles in all journals with MSC: 26E15

Additional Information

Keywords: Mean value theorem
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society